| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 9-12


Abdelaziz Tajmouati, Abdeslam El Bakkali, Ahmed Toukmati
      On M-hypercyclic semigroup
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 9, 417-428
      http://dx.doi.org/10.12988/ijma.2015.412397

Gasri Ahlem, Adel Ouannas
      A general control method for inverse hybrid function projective synchronization of a class of chaotic systems
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 9, 429-436
      http://dx.doi.org/10.12988/ijma.2015.47193

T. M. M. Sow, M. Sene, N. Djitte
      Strong convergence theorems for a common fixed point of a finite family of multivalued mappings in certain Banach spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 9, 437-452
      http://dx.doi.org/10.12988/ijma.2015.3386

C. E. Chidume, P. Ndambomve, A. U. Bello, M. E. Okpala
      The multiple-sets split equality fixed point problem for countable families of multi-valued demi-contractive mappings
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 10, 453-469
      http://dx.doi.org/10.12988/ijma.2015.412209

G. Farid, G. M. Habibullah
      An extension of Hadamard fractional integral
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 10, 471-482
      http://dx.doi.org/10.12988/ijma.2015.5118

Ahmed Ali Atash, Ala'a Mohammed Obad
      Transformation formulas for some Exton's quadruple hypergeometric functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 10, 483-492
      http://dx.doi.org/10.12988/ijma.2015.412400

Tugba Yavuz
      Second Hankel determinant problem for a certain subclass of univalent functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 10, 493-498
      http://dx.doi.org/10.12988/ijma.2015.5115

Philip Lester Pillo Benjamin, Helen Moso Rara
      \mu Sp-Sets and \mu Sp-functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 11, 499-508
      http://dx.doi.org/10.12988/ijma.2015.412401

Daya K. Nagar, Sandra Milena Naranjo-Rios, Arjun K. Gupta
      Generalized Selberg integral and nearly poised _3F_2 series
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 11, 509-519
      http://dx.doi.org/10.12988/ijma.2015.512

Nasim Rustamov, Nurbai Dosanov
      Effect of administrative control procedures to efficiency of organization management
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 11, 521-526
      http://dx.doi.org/10.12988/ijma.2015.411956

Yang-Hi Lee, Soon-Mo Jung
      Generalized Hyers-Ulam stability of a 3-dimensional quadratic-additive type functional equation
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 11, 527-540
      http://dx.doi.org/10.12988/ijma.2015.5114

Okaka C. Akinyi, Mugisha J.Y.T., Manyonge A., Ouma C.
      A model on the impact of treating typhoid with anti-malarial: dynamics of malaria concurrent and co-infection with typhoid
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 11, 541-551
      http://dx.doi.org/10.12988/ijma.2015.412403

Toualbia Abdelatif
      Jordan form of a generalized derivation and elementary operators
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 12, 553-560
      http://dx.doi.org/10.12988/ijma.2015.411359

Chen Jinyu, Chen Dongyi
      About the solution in closed form of generalized four-element Riemann boundary value problems
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 12, 561-567
      http://dx.doi.org/10.12988/ijma.2015.5112

Aniceto B. Naval, Rosalio G. Artes, Jr.
      Integration over radius-decreasing circles
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 12, 569-574
      http://dx.doi.org/10.12988/ijma.2015.47206

Rosalio G. Artes, Jr., Jovannie R. Castillo
      More on tree cover of graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 12, 575-579
      http://dx.doi.org/10.12988/ijma.2015.410320

Seong-Hoon Cho
      Best proximity point theorems for generalized almost Geraghty type contractions in partially ordered metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 12, 581-598
      http://dx.doi.org/10.12988/ijma.2015.5116


Journals | Books | Indexing and abstracting | Author guidelines | Open access